# SDR FDEA201308121837

- Difficulty date: August 12, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 771
- Aircraft time: 25,034 hours, 13,514 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Flap Sys
- Part time: 20,944 hours, 11,474 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L, A

## Discrepancy

REPORT 1 OF 2 FLAP SYS 1 & 2 FAULT ON APPROACH, CYCLED FLAPS, RAN QRH.  DID NOT GAIN NORMAL FLAPS.  TROUBLESHOOTING IN WORK BITE DISPLAY FAULT CODE NR 1 SFCC FLAP 00111(FAULT CODE NOT LISTED ON TSM) NR 2 SFCC FLAP 01111 (JAMMED) NR 1 SFCC SLAT 00010 ( LT KRUGER RETRACT S/W)  NR 2 SFCC SLAT 00010 (LT KRUGER RETRACT S/W) RESET FAULT ON SFCC NR 1 AND 2 AND BITE TEST CHECKS NORMAL. OPERATED FLAT/SLAT WITH  MOTORING BOTH ENGINE FROM FULL UP TO 20 UNIT FLAP TAKE 50 SECONDS AND NO FAULT NOTED. TROUBLESHOT IAW TSM 27-50-02 CHECKED TORQUE LIMITER INDICATOR WAS NOT ACTIVATED.  CHECKED SLAT TORQUE LIMITERS FOUND NO RED FLAG WAS ACTIVATED.  AS A PRECAUTION, R & R NR 1 AND NR 2 SLAT FLAP CONTROL COMPUTERS REF AMM 27-51-18-04 AND TSM 27-50-00, ALL CHECKED NORMAL.  WITH BOTH ENGINES RUNNING, EXTENDED/CYCLED SLAT/FLAPS SEVERAL TIMES THRU 15,20 AND 40, DEGREES WITH NO BINDING OR DEFECTS FOUND/NOTED. ASSYMETRY NORMAL, ACFT OK FOR SERVICE.
